Bloated stomach/tummy from pill-will it ever go down again?

Health: Get slim, Feel fit, stay Healthy
Act now regain your life.

Moderator: Silent One

Udusiwxhs

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby Udusiwxhs » Tue Mar 20, 2018 11:47 am

:| I have the exact same problem but with a different kind of pill. I’ve had 3 packs and a 4 day break and I look pregnant my belly is huge... will it go down?!

Sarahrowe987

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby Sarahrowe987 » Mon May 21, 2018 1:36 pm

Hi,

I’m experiencing the same issue with bloating. I have been on microgynon for years and never had a problem but my doctor changed my pill to rigervidon about 6 months ago and my bloating is awful. I’ve always had a very flat stomach but now look about 6 months pregnant and it’s really getting me down. I have stopped taking the pill now but haven’t seen any improvement yet. Just wondered if the bloating has gone down for any of you once you stopped taking it? And how long this took?

Thanks!!

123subero

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby 123subero » Sat Jan 26, 2019 9:05 am

How long did it take for anyone's bloating to go after stopping the pill as I am suffering from the same thing!?

Thanks

Ewilliams

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby Ewilliams » Fri Feb 15, 2019 2:17 am

Sadly, i am also suffering from the swollen belly. I look 6 months pregnant and am so uncomfortable and am panicking that the bloating will never go down. My dr cant figure out what is wrong, bloodwork is fine and ultra sound is in 2 weeks. Has ANYONES belly swelling gone down??

ldee123

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby ldee123 » Fri Feb 15, 2019 11:50 pm

Hi, I was on Rigevidon for 5 years and never had any issues. I stopped taking it for a few months and then recently just started taking it again. I have been so bloated for about 2 weeks, my tummy is hard from under my boobs to my lower abdomen. It's so uncomfortable. I've also broke out in bad acne and had stomach cramps. I've just had a bleed/?period but it's much lighter than my periods used to be and it's like spotting. I went to the doctor and he said to stick it out for a few months. Just wondered if anyone else has had these symptoms, and what helped?

ughh

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby ughh » Thu Mar 14, 2019 8:04 am

I’m only a mere 15 years of age and I got put on microgynon30 for medical issues 2 months ago. It’s been hell on Earth. As I’m typing this now I’m watching my family eat but I’m refusing to have anything because my bloating is so severe I haven’t had an appetite for anything in the last 3 weeks or so. They bloating appeared within the first week, and has only gradually got worse. I’m a very active person and like to stay fit, so when I see people and they tell me “woah, you’ve put on weight” it hits hard. I’ve been gaining weight like nobody’s business and it’s doing wonders for my self confidence (not). I’m still an impressionable kid at this age and it’s absolute agony being on microgynon 30. Got a doctors appointment in a month so we’ll see where that goes. I’ve been having to force feed myself foods for the past week because as I said, no appetite and my bloating is so so so bad that when I do eat I just immediately get the feeling to throw it all back up. It’s causing absolute chaos in my daily life, as I’ve practically thrown out all of my leggings and tight fitted clothings, as I dare not wear them again in public. Baggy jumpers have become my best friend, even in the middle of a summer, and I’m terrified this bloating won’t cease when I come off of the pill. (Which i plan to do very soon if possible). I’m only young and I don’t want the effects of this horrible pill to last me a lifetime of low self confidence and paranoia. I’m terrified.

Kiikno

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby Kiikno » Wed Mar 20, 2019 8:56 am

Ohmygoodness I couldn't be more greatful to find this thread right now. I'm taking microgynon 30 too, I've only been on it for three months, the first month/packet was fine, second month/packet things went downhill very quickly and now I'm on the third month/packet and it is the worst experience of my life. My stomach is ridiculously swollen and bloated. I went from looking anorexic due to the fact I'm underweight for my age (17) to looking several months pregnant. This pill is ridiculous, I struggled greatly with body confidence before this ridiculous swelling appeared and now I have to adjust to it, it's awful and I'm continuously miserable (it has caused my depression to worsen to the point where in college I have to be in a separate office to remain stable). I have a doctors appointment next Wednesday to talk about the bloating and possibly be switched. I just want it to go away :(

Ewill

Re: Bloated stomach/tummy from pill-will it ever go down again?

Postby Ewill » Fri Mar 22, 2019 11:22 pm

So its been one month and no change in the bloating. Ive been for all the tests and my dr is basically saying she has no idea what's wrong and blaming IBS. I know in my heart it isnt digestive. Have you ladies had any luck with your dr blaming thus pill as the cause?


Return to “Health”

Who is online

Users browsing this forum: No registered users and 1 guest